# SDR UALA2011010700118

- Difficulty date: January 5, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 58,139 hours, 20,582 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LAV EMERGENCY LIGHT STRIP INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIP IN FRONT OF K LAV.  OPS CHECKED GOOD.
